# SDR DALA2020110303574

- Difficulty date: November 3, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 59,431 hours, 7,819 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORATION ON DOOR L2 SLIDE RAFT IN PASSENGER CABIN.  CORRECTIVE ACITON: REPLACED SLIDE RAFT ON DOOR L2 IN PASSENGER CABIN.  REMOVE AND INSTALLATION IS DOCUMENTED ON JOB CARD.
